Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is pain in my knees due to salomenelle typhi ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
Question
i HAVE SALOMENELLE TYPHI AND AM TAKING AXACEF, STILL FEELING BAD BUT NOW I CANNOT SLEEP WITH THE PAINS IN MY KNEES, I AM LIVING IN GHANA, WEST AFRICA AND I AM IRISH, FEMALE 41 YEARS OLD... NEVER SICK THIS BEFORE AND I HAVE LIVED HERE FOR 4 YEARS
Posted Sat, 5 May 2012 in General Health
 
 
Answered by Dr. Deepak Anvekar 12 minutes later
Hello XXXXXXX

Thanks for posting your query.

Typhoid caused by salmonella typhi is a infection that can cause severe debility and weakness.

Proper treatment requires antibiotics that the bacteria is sensitive to.

To help you accordingly, I would like to know a few details.

1. Since how long have you had the symptoms?

2. Are you taking any medications for the pain?

3. Do you have any other associated complaints or issues ?

4. Were any tests done to know the progress of your infection, I mean blood and stool cultures ?

5. Any other tests like liver function tests, or a liver ultrasound has been done ?


Please provide the additional details and I shall provide specific advice to clear your doubts.

I shall be waiting for your response, eagerly.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor